It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 41 - 60 of 108 for bleeding after stopping the pill. (0.242 seconds)


... I have to agree, if you stop it right after starting it, you'll have a lot more problems. The women who post on here about stopping the pill in the middle of the pack always have way more issues, particularly with bleeding, than the women who finish out the pack before quitting. ... (11 replies)
... ed to me. Anyway I have a question. I just stopped bc pills monday and am on my "period" which I understand is just withdrawal bleeding. However I am staying off the pill and wonder when women typically get a real period. ... (2 replies)
... I can't really answer you from experience, because I'm about at the same place as you are. ... (7 replies)

... Even taking BCPs for a month can cause some women to have wacky cycles right off the pill. You didn't have a period on the pill, what happened was breakthrough bleeding, that is the most common side effect of being on the pill. ... (3 replies)
... My gyno put me on the thing for endometiosis and cysts and I, reluctantly, accepted. I should've ran out of her office screaming, "NO! ... (3 replies)
... pack, about 2 days after I had the withdrawal bleeding for about 3 or 4 days and I thought I would have my period that next week, that is when I would have had it being on the pill. ... (3 replies)
... spot for awhile after stopping the pill, I still suggest that you consult a doctor. It's not normal to notice the bleeding mostly after some sort of physical activity. While you probably have nothing to worry about, there's no harm in being checked out. ... (3 replies)
... It's common to experience some irregularity after stopping the pill. Since it's been four months though, it's a good idea to consult your gynocologist just to make sure nothing else is going on. ... (2 replies)
How long???
Mar 18, 2005
... bleeding is common after stopping the pill. ... (2 replies)
... The Pill" is the common name for oral contraception. ... (7 replies)
... I planning on just stopping them completely and going for a tubal. ... (2 replies)
... When taking an antibiotic while on the pill, you're supposed to use a backup method of contraception such as condoms. You're NOT supposed to quit taking your pill. ... (1 replies)
... on birth control. April 2006, I started with the Depo shot, as its what my mom used and it worked for her just fine, which I got twice in six months. ... (0 replies)
... I absolutely loved it. No ill side effects, my periods were super predictable and light, my face hardly ever broke out... It was amazing. Then after about 6 months of use, I had just finished my first week of pills in the pack, so a week after my last period ended, I began to cramp, PMS style. ... (0 replies)
... er had any problems with it until this year. I bled for nearly 6 months straight. At first they didn't seem to care and told me it's normal and should get better after another shot. It didn't. So then they had me come in a week early for the following shot and that actually did the trick. ... (5 replies)
... there for a while untill it stopped completely and after that it came only when my next depo was due for a day or 2 and was again barely there. ... (5 replies)
... ss other options and she suggested birth control pills to regulate my period. I was reluctant since I had problems taking them when I was a teenager. 7 days of bleeding every 14 days on several different brands of pills. Nevertheless, I agreed to try again. ... (0 replies)
... I know how you feel, because when I made the decision to quit, I still had like 2 weeks of active pills left. However, after extensive research on the subject, I realized it was for the best to finish out the pack before quitting. ... (8 replies)
... Yaz is fantastic for really bad periods......I never really had any cramping, pain and all that stuff while on my period until I decided to do the Depo shot...After One time of taking the depo. Three months later I was suposed to renew my shot but I didn't and I ran into a whold slude of issues..... ... (3 replies)
... stop for the past 7years but whilst overseas my script ran out and I finished all my doses. I was taking them until August this year. ... (0 replies)


Associated Tags: ablation, birth control issues, birth control pills, cramps, depo, excessive bleeding, heavy bleeding, hysterectomy, morning after pill, yasmin

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 08:55 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!